Existence and uniqueness of diffusions on finitely ramified self-similar fractals
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 30 (1997) no. 5, pp. 605-673
Cet article a éte moissonné depuis la source Numdam
@article{ASENS_1997_4_30_5_605_0,
author = {Sabot, C.},
title = {Existence and uniqueness of diffusions on finitely ramified self-similar fractals},
journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
pages = {605--673},
year = {1997},
publisher = {Elsevier},
volume = {Ser. 4, 30},
number = {5},
doi = {10.1016/s0012-9593(97)89934-x},
mrnumber = {98h:60118},
zbl = {0924.60064},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(97)89934-x/}
}
TY - JOUR AU - Sabot, C. TI - Existence and uniqueness of diffusions on finitely ramified self-similar fractals JO - Annales scientifiques de l'École Normale Supérieure PY - 1997 SP - 605 EP - 673 VL - 30 IS - 5 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(97)89934-x/ DO - 10.1016/s0012-9593(97)89934-x LA - en ID - ASENS_1997_4_30_5_605_0 ER -
%0 Journal Article %A Sabot, C. %T Existence and uniqueness of diffusions on finitely ramified self-similar fractals %J Annales scientifiques de l'École Normale Supérieure %D 1997 %P 605-673 %V 30 %N 5 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(97)89934-x/ %R 10.1016/s0012-9593(97)89934-x %G en %F ASENS_1997_4_30_5_605_0
Sabot, C. Existence and uniqueness of diffusions on finitely ramified self-similar fractals. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 30 (1997) no. 5, pp. 605-673. doi: 10.1016/s0012-9593(97)89934-x
Cité par Sources :
